Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Application of the Galerkin method to problems in hydrodynamic stability

Author: Richard C. Di Prima
Journal: Quart. Appl. Math. 13 (1955), 55-62
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/69670
MathSciNet review: 69670
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/69670
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society